PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1999 | 50 | 1 | 217-226
Tytuł artykułu

Some remarks on duality in $S^3$

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
In this paper we review some of the concepts and results of V. I. Arnol'd [1] for curves in $S^2$ and extend them to curves and surfaces in $S^3$.
Słowa kluczowe
Rocznik
Tom
50
Numer
1
Strony
217-226
Opis fizyczny
Daty
wydano
1999
Twórcy
  • Department of Mathematical Sciences, University of Liverpool, Liverpool, L69 3BX, UK
Bibliografia
  • [1] V. I. Arnol'd, The geometry of spherical curves and the algebra of quaternions (in Russian), Uspekhi Mat. Nauk 50:1 (1995), 3-68; Engl. transl.: Russian Math. Surveys 50:1 (1995), 1-68.
  • [2] I. R. Porteous, Geometric Differentiation for the Intelligence of Curves and Surfaces, Cambridge Univ. Press, Cambridge, 1994.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-bcpv50z1p217bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.